Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 21, NWS Norman, OK

April 30, 2019Grant County, Kay County, Noble County, Oklahoma

NWS Norman, OK issued this river flood warning at Apr 30, 2019, 10:58 AM CDT for Grant County, Kay County, Noble County, Oklahoma. It took effect at May 1, 2019, 9:04 AM CDT. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2019, 10:58 AM CDT (15:58 UTC)
In effect from
May 1, 2019, 9:04 AM CDT
Expired
May 3, 2019, 6:24 AM CDT
In force
45 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Grant County, OK, Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 69 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt Fork Arkansas River at Tonkawa (TONO2).

Action stage
14 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07151000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

191 
WGUS44 KOUN 301559
FLWOUN
Flood Warning
National Weather Service Norman OK
1058 AM CDT Tue Apr 30 2019

OKC053-071-103-010358-
/O.NEW.KOUN.FL.W.0021.190501T1404Z-190503T1124Z/
/TONO2.1.ER.190501T1404Z.190502T0600Z.190503T0524Z.NO/
1058 AM CDT Tue Apr 30 2019

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Salt Fork Arkansas River at Tonkawa. 
  
* from Wednesday morning to Friday morning...or until the warning is
  cancelled. 
  
* At 10:30 AM Tuesday the stage was 5.4 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Salt Fork Arkansas River will rise above flood stage
  late Wednesday morning and crest near 19.8 feet early Thursday 
  morning. The Salt Fork Arkansas River will fall below flood stage 
  early Friday morning. 
  
* Impact...At 20.0 feet...Flood depths ranging up to about 3 feet 
  move from eastern Grant County...across Kay County...to the 
  confluence with the Arkansas River below Ponca City. Farmland and 
  oilfields are flooded hours before the crest. The intersection of 
  Fountain Road and U.S. Highway 77 south of Tonkawa...and State 
  Highway 156 between Marland and Ponca City are closed.
 
&&
 
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
      3655 9706 3662 9738

$$
6 follow-up statements
126 
WGUS84 KOUN 301927
FLSOUN
Flood Statement
National Weather Service Norman OK
227 PM CDT Tue Apr 30 2019

OKC053-071-103-010327-
/O.EXT.KOUN.FL.W.0021.190502T0000Z-190502T1200Z/
/TONO2.1.ER.190502T0000Z.190502T0000Z.190502T0600Z.NO/
227 PM CDT Tue Apr 30 2019

The Flood Warning continues for
  The Salt Fork Arkansas River at Tonkawa. 
  
* from Wednesday evening to Thursday morning...or until the warning 
  is cancelled. 
  
* At 1:30 PM Tuesday the stage was 6.4 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Salt Fork Arkansas River is forecast to crest near 
  17.0 feet Wednesday evening. 
  
* Impact...At 17.0 feet...Shallow floodwaters move along the river 
  from eastern Grant County...across Kay County...to the confluence
  with the Arkansas River below Ponca City. Farmland and oilfields 
  may be flooded. 
 
&&
 
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
      3655 9706 3662 9738

$$
279 
WGUS84 KOUN 010103
FLSOUN
Flood Statement
National Weather Service Norman OK
803 PM CDT Tue Apr 30 2019

OKC053-071-103-010903-
/O.CON.KOUN.FL.W.0021.190502T0000Z-190502T1200Z/
/TONO2.1.ER.190502T0000Z.190502T0000Z.190502T0600Z.NO/
803 PM CDT Tue Apr 30 2019

The Flood Warning continues for
  The Salt Fork Arkansas River at Tonkawa. 
  
* from Wednesday evening to Thursday morning...or until the warning 
  is cancelled. 
  
* At 7:30 PM Tuesday the stage was 8.8 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Salt Fork Arkansas River is forecast to crest near 
  17.0 feet Wednesday evening. 
  
* Impact...At 17.0 feet...Shallow floodwaters move along the river 
  from eastern Grant County...across Kay County...to the confluence
  with the Arkansas River below Ponca City. Farmland and oilfields 
  may be flooded. 
 
&&
 
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
      3655 9706 3662 9738

$$
065 
WGUS84 KOUN 010731
FLSOUN
Flood Statement
National Weather Service Norman OK
231 AM CDT Wed May 1 2019

OKC053-071-103-011531-
/O.CON.KOUN.FL.W.0021.190502T0000Z-190502T1200Z/
/TONO2.1.ER.190502T0000Z.190502T0000Z.190502T0600Z.NO/
231 AM CDT Wed May 1 2019

The Flood Warning continues for
  The Salt Fork Arkansas River at Tonkawa. 
  
* from this evening to Thursday morning...or until the warning is 
  cancelled. 
  
* At 1:30 AM Wednesday the stage was 11.1 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Salt Fork Arkansas River is forecast to crest near 
  17.0 feet Wednesday evening. 
  
* Impact...At 17.0 feet...Shallow floodwaters move along the river 
  from eastern Grant County...across Kay County...to the confluence
  with the Arkansas River below Ponca City. Farmland and oilfields 
  may be flooded. 
 
&&
 
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
      3655 9706 3662 9738

$$
036 
WGUS84 KOUN 011343
FLSOUN
Flood Statement
National Weather Service Norman OK
843 AM CDT Wed May 1 2019

OKC053-071-103-012142-
/O.EXT.KOUN.FL.W.0021.190502T0600Z-190502T1200Z/
/TONO2.1.ER.190502T0600Z.190502T0600Z.190502T0600Z.NO/
843 AM CDT Wed May 1 2019

The Flood Warning continues for
  The Salt Fork Arkansas River at Tonkawa. 
  
* from late tonight to Thursday morning...or until the warning is 
  cancelled. 
  
* At 8:30 AM Wednesday the stage was 13.4 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Salt Fork Arkansas River is forecast to crest near 
  17.0 feet early Thursday morning. 
  
* Impact...At 17.0 feet...Shallow floodwaters move along the river 
  from eastern Grant County...across Kay County...to the confluence
  with the Arkansas River below Ponca City. Farmland and oilfields 
  may be flooded. 
 
&&
 
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
      3655 9706 3662 9738

$$
791 
WGUS84 KOUN 011857
FLSOUN
Flood Statement
National Weather Service Norman OK
157 PM CDT Wed May 1 2019

OKC053-071-103-020257-
/O.EXT.KOUN.FL.W.0021.190502T1200Z-190502T1800Z/
/TONO2.1.ER.190502T1200Z.190502T1200Z.190502T1200Z.NO/
157 PM CDT Wed May 1 2019

...Flood Warning extended until Thursday afternoon...
 
The Flood Warning continues for
  The Salt Fork Arkansas River at Tonkawa. 
  
* from Thursday morning to Thursday afternoon...or until the warning
  is cancelled. 
  
* At 1:30 PM Wednesday the stage was 14.0 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 17.0 feet. 
  
* Forecast...The Salt Fork Arkansas River is forecast to crest near 
  17.0 feet mid Thursday morning. 
  
* Impact...At 17.0 feet...Shallow floodwaters move along the river 
  from eastern Grant County...across Kay County...to the confluence
  with the Arkansas River below Ponca City. Farmland and oilfields 
  may be flooded. 
 
&&
 
LAT...LON 3661 9759 3669 9759 3669 9732 3663 9706
      3655 9706 3662 9738

$$
940 
WGUS84 KOUN 020152
FLSOUN
Flood Statement
National Weather Service Norman OK
852 PM CDT Wed May 1 2019

OKC053-071-103-020222-
/O.CAN.KOUN.FL.W.0021.000000T0000Z-190502T1800Z/
/TONO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
852 PM CDT Wed May 1 2019

The Flood Warning is cancelled for
  The Salt Fork Arkansas River at Tonkawa. 
  
* At 8 PM Wednesday the stage was 14.1 feet.
  
* Flood stage is 17.0 feet.
  
* Forecast: The Salt Fork Arkansas River has crested below flood stage 
  and is forecast to continue to fall. This will be the last 
  statement for this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:55 AM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Apr 30, 6:55 AM CDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
655 AM CDT Tue Apr 30 2019

.DISCUSSION...
12Z TAFs.

&&

.AVIATION...
There will be some areas of MVFR or locally IFR conditions
especially near and north of a front that extends across central
and southwest Oklahoma into western north Texas. Scattered
thunderstorms this morning near KPNC will move out, but additional
scattered showers and thunderstorms are likely later today,
including the possibility of a line of storms moving across the
area late this morning and this afternoon. Severe weather (large
hail, damaging winds, and at least some potential for a tornado)
will be possible. The conditions overnight tonight into Wednesday
morning will depend on what happens today and this evening with
the thunderstorms and any outflow that they produce. The NAM model
suggests that low-level moisture and low clouds will be more
prevalent.

&&

.PREV DISCUSSION... /issued 412 AM CDT Tue Apr 30 2019/

DISCUSSION...
Early this morning, scattered showers and storms continue to develop
and move across parts of western and northern Oklahoma, generally
along and north of an elevated boundary (925-850mb). MUCAPE
values between 750-1000 J/kg and effective shear around 35-40 knots
will support a few strong storms through 12-14Z. Farther south,
elevated showers between 10-15K feet will occur with generally
light rain amounts.

A surface boundary extends from roughly Seymour, Texas northeast to
near Duncan, OKC and Stillwater. Some dense fog has formed near
and just north of this feature with a few 1/4 mile observations.
Later this morning, the boundary may momentarily pushed southward,
as a wave on the front moves northeast. This along with scattered
showers should help improve visibility.

During the mid to late morning, the surface boundary is expected to
lift back to the northwest some. Meanwhile, scattered to numerous
showers and storms are expected to develop over western Texas and
parts of western Oklahoma as a shortwave trough approaches.
Several CAMs suggest that widespread convection will develop along
and near the front. The storms may evolve into a squall and move
east across a large part of Oklahoma and western north Texas.
Damaging winds, hail and heavy rainfall will be likely. Very
strong 0-1km shear over south central and southeast Oklahoma may
improve the chances of tornadoes across that area.

Severe CAMs also suggest the potential for excessive rainfall
south and east of the current Flood Watch. Therefore, several
counties across south central and southeast Oklahoma will be added
to the watch. The new area will run through 12Z Wednesday.

With a lingering surface and elevated boundary, at least widely
scattered showers and storms may develop late tonight into
Wednesday, mainly along and north of I-40.

Will certainly need to watch the chance of additional showers and
thunderstorms Wednesday afternoon. Although predictability is
rather low, some storms may form near a dryline in the Texas
Panhandle/western Oklahoma during the afternoon. Thunderstorm
coverage may increase Wednesday night into Thursday, as another
cold front is expected to push across the region.

Will generally keep in slight to chance POPs for Friday into
the weekend, as several more disturbances are expected to
influence the weather.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  61  79  59 /  70  50  30  40
Hobart OK         71  58  80  56 /  60  30  30  40
Wichita Falls TX  75  64  80  62 /  50  30  30  30
Gage OK           65  50  79  49 /  70  30  10  30
Ponca City OK     69  57  77  56 /  80  60  30  60
Durant OK         77  67  77  64 /  70  70  50  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ006>008-011>013-015>020-
     022>030-033>038.

     Flood Watch from noon CDT today through Wednesday morning for
     OKZ031-032-039>043-046>048.

TX...Flood Watch through this evening for TXZ083>085.

&&

99/99/99
Hazardous weather outlook, Apr 30, 9:08 AM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
908 AM CDT Tue Apr 30 2019

OKZ004>048-050>052-TXZ083>090-011415-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
908 AM CDT Tue Apr 30 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms today across
the eastern half of Oklahoma. A slight risk covers the western
half of Oklahoma and western north Texas.

Location...
The enhanced risk area is generally along and east of a Stillwater
to Oklahoma City and Duncan line. The slight risk area is
generally west of the enhanced risk to the Oklahoma and Texas
state line.

Timing...
The most likely time for severe storms will be from 11 am through
Midnight.

Impacts...
Hail up to the size of golf balls.
Damaging winds of 60 to 70 mph.
A few tornadoes possible.
Excessive rainfall with flooding possible.

Discussion...
Scattered showers and thunderstorms will be possible across much
of the area this morning. A few strong storms will be possible
with this activity, but severe weather is not expected.

By late morning a line of storms is expected to develop across the
eastern Texas panhandle into western Oklahoma and western north
Texas. This line will then move quickly east toward central
sections of Oklahoma with a threat for large hail and damaging
wind gusts.

As this activity moves into south central and southeast Oklahoma
during the afternoon we could see additional isolated storms
develop ahead of the main line of storms. These storms will have
a greater potential to produce a tornado or two in addition to
large hail and damaging wind gusts.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the area should prepare for potential severe weather operations.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
There is a slight risk of severe thunderstorms on Wednesday mainly
across the eastern half of Oklahoma. A marginal risk covers the
western half of Oklahoma and western north Texas. The most likely
time for severe weather will be during the afternoon and evening.

Thunderstorms remain in the forecast for Thursday through Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 30, 10:04 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1004 AM CDT Tue Apr 30 2019

OKZ027-028-301530-
Grady OK-McClain OK-
1004 AM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Grady and west
central McClain Counties Until 1030 AM CDT...

AT 1002 AM CDT, a strong thunderstorm was located near Tabler, moving
north at 30 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...

Locations impacted include...
Newcastle, Blanchard, Tuttle, Bridge Creek and Middleberg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3503 9775 3505 9783 3530 9785 3523 9756
TIME...MOT...LOC 1502Z 200DEG 26KT 3507 9779

11
Special weather statement, Apr 30, 10:07 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1007 AM CDT Tue Apr 30 2019

OKZ019-020-025-026-301530-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-
1007 AM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Payne...central
Oklahoma...southeastern Logan and northwestern Lincoln Counties Until
1030 AM CDT...

AT 1006 AM CDT, strong thunderstorms were along a line extending from
near Edmond to near Oklahoma City to 3 miles northwest of Valley
Brook, moving northeast at 30 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Oklahoma City, Edmond, Midwest City, Del City, Guthrie, The Village,
Spencer, Nichols Hills, Perkins, Jones, Langston, Valley Brook,
Coyle, Arcadia, Meridian, Forest Park, Lake Aluma, Smith Village, The
Capitol and Downtown Edmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3601 9701 3577 9716 3552 9737 3538 9751
      3538 9755 3558 9757 3604 9727
TIME...MOT...LOC 1506Z 224DEG 26KT 3569 9734 3557 9740 3544 9752

11
Special weather statement, Apr 30, 10:12 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1012 AM CDT Tue Apr 30 2019

OKZ025-029-301545-
Oklahoma OK-Cleveland OK-
1012 AM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR south central Oklahoma and north
central Cleveland Counties Until 1045 AM CDT...

AT 1011 AM CDT, a strong thunderstorm was located over southwestern
Norman, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Southern Oklahoma City, western Norman, Moore, Del City, Stanley
Draper Lake and Tinker Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3517 9745 3520 9751 3544 9746 3535 9726
TIME...MOT...LOC 1511Z 214DEG 22KT 3521 9748

11
Special weather statement, Apr 30, 10:27 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1027 AM CDT Tue Apr 30 2019

OKZ019-025-026-301600-
Oklahoma OK-Logan OK-Lincoln OK-
1027 AM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Oklahoma...
southeastern Logan and west central Lincoln Counties Until 1100 AM
CDT...

AT 1026 AM CDT, a strong thunderstorm was located over Jones, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Southeastern Edmond, Jones, Luther, Wellston, Warwick and Fallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3552 9730 3556 9736 3585 9716 3573 9691
TIME...MOT...LOC 1526Z 224DEG 29KT 3558 9729

11
Special weather statement, Apr 30, 10:32 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1032 AM CDT Tue Apr 30 2019

OKZ028-029-301600-
Cleveland OK-McClain OK-
1032 AM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Cleveland and
northwestern McClain Counties Until 1100 AM CDT...

AT 1031 AM CDT, a strong thunderstorm was located near Newcastle,
moving north at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3518 9762 3520 9767 3533 9767 3538 9766
      3538 9760 3537 9746
TIME...MOT...LOC 1531Z 196DEG 20KT 3524 9765

30
Special weather statement, Apr 30, 10:35 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1035 AM CDT Tue Apr 30 2019

OKZ013-019-020-025-026-301600-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-Noble OK-
1035 AM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR Payne...eastern Oklahoma...
southeastern Logan...northwestern Lincoln and southeastern Noble
Counties Until 1100 AM CDT...

AT 1033 AM CDT, strong thunderstorms were along a line extending from
7 miles northwest of Perkins to 4 miles west of Fallis to near
Oklahoma City, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Northeastern Oklahoma City, Edmond, Midwest City, Stillwater,
Spencer, Perkins, Jones, Nicoma Park, Langston, Luther, Morrison,
Carney, Glencoe, Tryon, Ripley, Coyle, Arcadia, Meridian, Fallis and
Ingalls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3625 9692 3625 9682 3616 9682 3616 9678
      3577 9700 3544 9740 3576 9743 3608 9723
      3633 9702 3633 9692
TIME...MOT...LOC 1533Z 208DEG 23KT 3603 9714 3575 9720 3561 9734

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 12:12 AM CDTSpecial Weather StatementOUNBlaine33 min
Apr 30, 3:32 AM CDTSpecial Weather StatementOUNGarfield28 min
Apr 30, 5:07 AM CDTAreal Flood AdvisoryOUNGarfield113 min
Apr 30, 9:13 AM CDTSpecial Weather StatementOUNEllis, Harper32 min
Apr 30, 9:35 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 30, 10:02 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma3 hr
Apr 30, 10:02 AM CDTSpecial Weather StatementOUNCleveland13 min
Apr 30, 10:04 AM CDTSpecial Weather StatementOUNGrady26 min
Apr 30, 10:07 AM CDTSpecial Weather StatementOUNOklahoma23 min
Apr 30, 10:12 AM CDTSpecial Weather StatementOUNCleveland33 min
Apr 30, 10:27 AM CDTSpecial Weather StatementOUNLincoln33 min
Apr 30, 10:32 AM CDTSpecial Weather StatementOUNCleveland28 min
Apr 30, 10:35 AM CDTSpecial Weather StatementOUNOklahoma, Payne25 min
Apr 30, 10:54 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma51 min
Apr 30, 10:56 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills49 min
Apr 30, 10:58 AM CDTSevere Thunderstorm WarningOUNNoble, Payne47 min
Apr 30, 10:59 AM CDTRiver Flood WarningOUNKingfisher, Logan48 hr
Apr 30, 11:00 AM CDTRiver Flood WarningOUNPottawatomie, Seminole27 hr
Apr 30, 11:16 AM CDTTornado WarningOUNLincoln, Payne44 min
Apr 30, 11:30 AM CDTSpecial Weather StatementOUNMurray30 min
Apr 30, 11:44 AM CDTSevere Thunderstorm WarningOUNPayne31 min
Apr 30, 11:49 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc41 min
Apr 30, 11:50 AM CDTTornado WarningOUNLincoln, Payne40 min
Apr 30, 11:58 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward47 min
Apr 30, 12:08 PM CDTTornado WarningOUNJohnston, Murray, Pontotoc37 min
Apr 30, 12:30 PM CDTSevere Thunderstorm WarningOUNPayne15 min
Apr 30, 12:35 PM CDTTornado WarningOUNPontotoc25 min
Apr 30, 12:42 PM CDTSpecial Weather StatementOUNDewey33 min
Apr 30, 12:53 PM CDTSpecial Weather StatementOUNLincoln22 min
Apr 30, 1:19 PM CDTSpecial Weather StatementOUNPayne26 min
Apr 30, 1:26 PM CDTSpecial Weather StatementOUNMajor34 min
Apr 30, 1:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods38 min
Apr 30, 2:11 PM CDTSpecial Weather StatementOUNAlfalfa, Woods49 min
Apr 30, 2:23 PM CDTRiver Flood WarningOUNAtoka5 days
Apr 30, 2:33 PM CDTSpecial Weather StatementOUNGarfield27 min
Apr 30, 3:00 PM CDTSevere Thunderstorm WarningOUNTillman45 min
Apr 30, 3:06 PM CDTSpecial Weather StatementOUNCanadian, Grady, McClain24 min
Apr 30, 3:10 PM CDTSevere Thunderstorm WarningOUNTillman50 min
Apr 30, 3:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma42 min
Apr 30, 3:35 PM CDTTornado WarningOUNCotton, Tillman40 min
Apr 30, 3:43 PM CDTSpecial Weather StatementOUNKay32 min
Apr 30, 3:47 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Apr 30, 3:57 PM CDTSpecial Weather StatementOUNCotton33 min
Apr 30, 4:00 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
Apr 30, 4:03 PM CDTSevere Thunderstorm WarningOUNCotton42 min
Apr 30, 4:06 PM CDTSpecial Weather StatementOUNMcClain24 min
Apr 30, 4:06 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens39 min
Apr 30, 4:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma52 min
Apr 30, 4:12 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain48 min
Apr 30, 4:24 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Oklahoma3 hr
Apr 30, 4:31 PM CDTTornado WarningOUNCotton29 min
Apr 30, 4:32 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Noble, Oklahoma, Payne3 hr
Apr 30, 4:48 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens42 min
Apr 30, 4:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne41 min
Apr 30, 4:51 PM CDTSpecial Weather StatementOUNGrady24 min
Apr 30, 4:56 PM CDTTornado WarningOUNCotton, Jefferson, Stephens24 min
Apr 30, 5:05 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Grady, Jefferson, McClain and 2 more115 min
Apr 30, 5:16 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman44 min
Apr 30, 5:22 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain, Oklahoma, Pottawatomie and 1 more3 hr
Apr 30, 5:23 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie52 min
Apr 30, 5:26 PM CDTFlash Flood WarningOUNComanche, Cotton, Stephens2 hr
Apr 30, 5:33 PM CDTAreal Flood AdvisoryOUNCotton, Tillman117 min
Apr 30, 5:50 PM CDTSevere Thunderstorm WarningOUNLove30 min
Apr 30, 5:57 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
Apr 30, 6:01 PM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma, Payne119 min
Apr 30, 6:18 PM CDTSpecial Weather StatementOUNLincoln27 min
Apr 30, 6:25 PM CDTSpecial Weather StatementOUNMarshall20 min
Apr 30, 6:46 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 30, 6:50 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Pottawatomie, Seminole3 hr
Apr 30, 6:54 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie51 min
Apr 30, 6:55 PM CDTSevere Thunderstorm WarningOUNCotton50 min

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.